Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 30, 2016, 4:20 PM EDT for Haralson County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2016, 4:20 PM EDT (20:20 UTC)
- Expired
- Jul 30, 2016, 4:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WWUS82 KFFC 302020
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT SAT JUL 30 2016
GAZ041-302045-
HARALSON GA-
420 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON COUNTY UNTIL 445 PM
EDT...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER TALLAPOOSA...OR 9
MILES SOUTHWEST OF BUCHANAN...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA AND WACO.
LAT...LON 3385 8512 3370 8510 3369 8513 3370 8513
3370 8514 3368 8520 3366 8534 3380 8537
3381 8537
TIME...MOT...LOC 2019Z 282DEG 14KT 3374 8533
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:17 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 30, 3:17 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT SAT JUL 30 2016 .SHORT TERM /Tonight through Sunday Night/... .SHORT TERM /Tonight through Sunday Night... Little change in the overall pattern this forecast period. The forecast area remains under the influence of an upper level trough and weak surface trough through the weekend. Short term models are in good agreement showing ripples in the upper level flow, however they are having difficulty handling disturbance moving through north AL and the associated showers/thunderstorms which will move into north GA by 5 pm. Have raised pops, although they remain in the chance category through this evening as deep moisture and upper level disturbances will provide a focus for convective development. PWATs in the 1.5-2.0 inch range support locally heavy rainfall and ample CAPE available expect isolated thunderstorms will be possible. With upper level ripples continuing into the overnight hours have held slight chance pops overnight with chance pops again tomorrow afternoon. Guidance temperatures in line and stayed close. Atwell && .LONG TERM /Sunday Night through Friday/... Mid to long-range models show good agreement with a weak long wave trough drifting along the Appalachians and dragging a weak frontal boundary into the TN Valley Region by late Monday. This coupled with subtle disturbances traversing through the upper trough should enhance our chances for at least mainly diurnal driven convection on Monday and Monday night. The upper trough pushes off the Atlantic coast on Tuesday while high pressure builds east from TX. This results in a weak frontal boundary possibly sagging into central GA by late Tuesday while a weak northwest flow becomes established aloft. This will likely result in less rain chances across north GA and maybe low scattered coverage across central GA for at least Tuesday and Wednesday next week. Weak disturbances in the northwest flow aloft and increasing low level moisture may help increase rain chances by Thursday and Friday just a bit... but still much uncertainty on just how much influence the ridge pushing in from the west will have on things. Otherwise... weak shear and only moderate instability continues to support mainly afternoon and evening general thunderstorms... with nothing widespread or organized severe expected through the long term. The expected increase in clouds and rain chances should help hold temps closer to seasonal normals on Monday... then this trend may continue into mid week as a slightly cooler northwest flow becomes established. 39 && .AVIATION... 18Z Update... MVFR/VFR conditions will persist as isolated to scattered showers/thunderstorms move across the area. The best timing for ATL area and AHN for thunder will be 20-24Z, and through 02Z at CSG/MCN. Winds will favor SW at 5-10kts with gusts to 25-30 with any thunderstorms. //ATL Confidence...18Z Update...Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 73 92 / 30 40 30 40 Atlanta 75 92 74 91 / 30 40 30 40 Blairsville 67 87 67 87 / 30 40 30 50 Cartersville 72 92 72 91 / 30 40 30 40 Columbus 76 94 75 92 / 30 40 40 40 Gainesville 73 91 73 91 / 30 30 30 40 Macon 75 96 75 93 / 30 40 40 40 Rome 72 92 72 92 / 30 30 30 40 Peachtree City 72 92 72 90 / 30 40 30 40 Vidalia 76 96 75 94 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Deese AVIATION...Atwell
Hazardous weather outlook, Jul 30, 2:33 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EDT SAT JUL 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 233 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY EVENING HOURS. ALTHOUGH A FEW STORMS MAY BE STRONG DURING PEAK DAYTIME HEATING... SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS UP TO 45 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 30, 1:13 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT SAT JUL 30 2016
GAZ033-044-045-055-057-301800-
DEKALB GA-HENRY GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
113 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN HENRY...NORTH FULTON...SOUTH FULTON AND NORTHEASTERN
CLAYTON COUNTIES UNTIL 200 PM EDT...
AT 113 PM EDT...A STRONG THUNDERSTORM WAS OVER HAPEVILLE...OR NEAR
ATLANTA...MOVING SOUTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...EAST
POINT...STOCKBRIDGE...FOREST PARK...MORROW...HAPEVILLE... LAKE
CITY...CANDLER-MCAFEE...GRANT PARK-ZOO ATLANTA...BELVEDERE PARK...
SNAPFINGER...TURNER FIELD...LAKEWOOD PARK...GRESHAM
PARK...REX...KIRKWOOD... CONLEY...LITTLE FIVE POINTS...EAGLES
LANDING AND HIDDEN VALLEY PARK.
LAT...LON 3377 8436 3369 8411 3364 8414 3364 8418
3363 8418 3361 8416 3349 8423 3368 8444
TIME...MOT...LOC 1713Z 298DEG 6KT 3369 8438Special weather statement, Jul 30, 2:55 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SAT JUL 30 2016
GAZ042-052-053-301930-
HEARD GA-COWETA GA-CARROLL GA-
255 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...NORTHWESTERN
COWETA AND SOUTHEASTERN CARROLL COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITESBURG...OR NEAR
CARROLLTON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...WHITESBURG...LOWELL...BYERS CROSSROADS...DUNAWAY
GARDENS... CLEM...ROSCOE...PLANT YATES...SEATON LAKE...PLANT WANSLEY
AND ARNCO-SARGENT.
LAT...LON 3357 8512 3360 8492 3359 8490 3357 8490
3357 8489 3352 8482 3351 8482 3351 8480
3350 8479 3339 8489 3339 8510
TIME...MOT...LOC 1855Z 263DEG 18KT 3349 8502
DJNSpecial weather statement, Jul 30, 3:04 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT SAT JUL 30 2016
GAZ037-049-050-301930-
MORGAN GA-OCONEE GA-GREENE GA-
304 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHEASTERN OCONEE AND
NORTHWESTERN GREENE COUNTIES UNTIL 330 PM EDT...
AT 304 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUCKHEAD...OR NEAR
MADISON...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...WOODVILLE...BUCKHEAD...PENFIELD...APALACHEE...
GRESHAMVILLE AND WRAYSWOOD.
LAT...LON 3357 8316 3356 8347 3374 8349 3376 8327
3370 8311
TIME...MOT...LOC 1904Z 264DEG 20KT 3367 8338
DJNSpecial weather statement, Jul 30, 3:21 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT JUL 30 2016
GAZ042-044-053-054-301945-
SOUTH FULTON GA-COWETA GA-CARROLL GA-FAYETTE GA-
321 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHERN COWETA...
SOUTHEASTERN CARROLL AND NORTHWESTERN FAYETTE COUNTIES UNTIL 345 PM
EDT...
AT 321 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR NEWNAN...AND
MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...PEACHTREE
CITY...FAIRBURN...TYRONE...PALMETTO...SHARPSBURG...
TURIN...CHATTAHOOCHEE HILL COUNTRY...EAST NEWNAN...THOMAS
CROSSROADS... ARNCO-SARGENT...MADRAS...BYERS CROSSROADS...DUNAWAY
GARDENS...ROSCOE... SANDY CREEK...CANNONGATE AND PLANT YATES.
LAT...LON 3344 8491 3349 8489 3355 8488 3357 8488
3358 8464 3353 8450 3342 8451 3329 8465
3331 8478 3336 8496
TIME...MOT...LOC 1921Z 276DEG 26KT 3356 8479 3347 8479 3337 8487
DJNSpecial weather statement, Jul 30, 3:48 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SAT JUL 30 2016
GAZ053-054-066-067-302015-
TROUP GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
348 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TROUP...SOUTHEASTERN
COWETA...WESTERN FAYETTE AND NORTHWESTERN MERIWETHER COUNTIES UNTIL
415 PM EDT...
AT 347 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
EAST NEWNAN TO GRANTVILLE TO 6 MILES NORTH OF LAGRANGE...AND MOVING
EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...PEACHTREE CITY...SENOIA...HOGANSVILLE...GRANTVILLE...
LUTHERSVILLE...MORELAND...SHARPSBURG...TURIN...LONE OAK...EAST
NEWNAN... HARRISONVILLE...HILLCREST...SAINT MARKS AND WARES
CROSSROADS.
LAT...LON 3339 8450 3321 8466 3310 8486 3310 8519
3323 8492 3340 8476
TIME...MOT...LOC 1947Z 276DEG 16KT 3337 8471 3323 8484 3314 8505
DJNSpecial weather statement, Jul 30, 4:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT SAT JUL 30 2016
GAZ041-302045-
HARALSON GA-
420 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON COUNTY UNTIL 445 PM
EDT...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER TALLAPOOSA...OR 9
MILES SOUTHWEST OF BUCHANAN...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA AND WACO.
LAT...LON 3385 8512 3370 8510 3369 8513 3370 8513
3370 8514 3368 8520 3366 8534 3380 8537
3381 8537
TIME...MOT...LOC 2019Z 282DEG 14KT 3374 8533The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:13 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Jul 30, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Jul 30, 3:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 30, 4:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 30, 4:40 PM EDT | Special Weather Statement | FFC | Meriwether | 35 min |
| Jul 30, 4:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 30, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 28 min |
| Jul 30, 5:17 PM EDT | Special Weather Statement | FFC | Upson | 43 min |
| Jul 30, 5:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Jul 30, 6:09 PM EDT | Special Weather Statement | FFC | Glascock | 36 min |
| Jul 30, 6:28 PM EDT | Special Weather Statement | FFC | Marion, Muscogee | 32 min |
| Jul 30, 6:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.